# SDR 06FDEA03917

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,490 hours, 28,247 cycles
- System (JASC): 7603 · Power Lever
- Part: Friction Brake
- Condition: Out Of Adjust
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON T/O AND CLIMB NR 2 THROTTLE CONSTANTLY CREEPS FORWARD 3-4% N1.  THROTTLE NEEDS TO BE CONSTANTLY PULLED BACK NOT TO OVERSPEED ENGINE.  ADJUSTED NR 2 ENG FRICTION BRAKE PER 727-200 M/M 76-11-001-8. OPS CHECKED NORMAL.
